# SDR SIMA201005704

- Difficulty date: February 26, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 24,584 hours, 24,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530637006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT THE LEFT OMEGA BEAM THAT HAD PREVIOUS REPAIRS AT FRAME 20 WAS FOUND TO BE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED IAW EMB SRM 53-00-10 FIG 201 SHEET 1.  THE AIRCRAFT WAS RETURNED TO SERVICE.
